# SDR SWAA2023041815608

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727D+10 TO BS 847 (MARKED)<[01] VERIFIED APPLICABILITY SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.  STEPS 1-3 COMPLETED.;[02] VERIFIED CORRECTIVE ACTION ITEM 1;[03] FABRICATED FLOOR TO SIDEWALL SUPPORT FROM BS 727 TO BS 847; AND SPLICE SIDEPLATE AT BS 727E+10; MATERIAL BAC1496-377 7075-T62 LOT# 1521599-1 LOCATED AND DRILLED IAW SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7502.  OK TO TREAT AND PRIMER;[04] VERIFIED CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.;[05] APPLIED CHEMICAL CONVERSION COATING ON ALL REPAIR PARTS IAW 53-00-53-2R-6 REPAIR 6 AND PRIMER IAW SOPM 20-41-02.  OK TO INSTALL SPLICE SIDEPLATE;[06] VERIFIED CORRECTIVE ACTION 5. OK TO INSTALL SPLICE;[07] INSTALLED SPLICE SIDEPLATE ACB AT BS 727E+10 IAW SRM 53-00-53-2R-6 REPAIR 6. STEPS 1-3 COMPLETED.;[08] VERIFIED CORRECTIVE ACTION 7.;[09] SIDEWALL SUPPORT L/H ACB AT BS727 TO BS 847 WILL BE INSTALLED WITH THE CUSTOMER CARD NBR: 5360-E-16462-NG (TTG8Q004C8NT).;[10] VERIFIED ALL STEPS COMPLETE;[11] VERIFIED MEASUREMENT TABLE
